sexologist-icon

Isotretinoin for acne

I am 28 years old, and having acne at this age...I had never encountered this problem in past. I consulted a skin specialist and am prescribed Isotretinoin 20 mg tablets. Though the doctor told me not to get pregnant during the course and gave me contraception alert, and told me that it doesn't have long term side effects, but I am still not sure about the after effects. Will it be safe to conceive after 6 months of the course? will it not cause any other side effects...? Any effect on fertility? Or sexual health? Pls help
views-icons 31 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  Conception after 6 months of course completion is fine. It wont cause any problems with conception, fertility etc. As of now for acne, you can use a soap called perobar twice a day to was your face. And you can apply a cream called clindamycin gel at night. Consult a dermatologist in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Gynecologist/Obstetrician 13 yrs exp Bangalore
You may want to read my article posted on skin health posted at Practo. You will get an answer to all your questions.
Next Steps
Good news is that your problem  can be totally reversed, not by masking the symptoms  but by addressing  the root cause of your issue. To know more on this, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO